Optimal mass transport in thin domains

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/45568
Información del item - Informació de l'item - Item information
Title: Optimal mass transport in thin domains
Authors: Navarro Climent, José Carlos | Rossi, Julio D. | Volpe, Raúl C.
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Análisis Matemático
Keywords: Optimal mass transport | p-Laplacian equations | Thin domains
Knowledge Area: Análisis Matemático
Issue Date: Feb-2014
Publisher: Shair Ahmad
Citation: Advanced Nonlinear Studies. 2014, 14(1): 239-257
Abstract: We find the behavior of the solution of the optimal transport problem for the Euclidean distance (and its approximation by p-Laplacian problems) when the involved measures are supported in a domain that is contracted in one direction.
Sponsor: The author acknowledges partial support by projects MEC MTM2010-18128 and MTM2011-27998 (Spain).
URI: http://hdl.handle.net/10045/45568
ISSN: 1536-1365
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Managing Editor: Prof. Shair Ahmad
Peer Review: si
Publisher version: http://www.advancednonlinearstudies.com/
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2014_Navarro_etal_AdvancedNonlinearStudies_final.pdf395,76 kBAdobe PDFOpen Preview


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.